RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 11, Pages 77–92 (Mi msb610)  

This article is cited in 3 scientific papers (total in 3 papers)

A lower bound for the growth of a 3-generator 2-group

Yu. G. Leonov

Ukrainian State Academy of Communications

Abstract: A non-trivial lower bound is obtained for the growth of a certain periodic 3-generator group. It gives the negative answer to a conjecture of Grigorchuk posed in 1990.

DOI: https://doi.org/10.4213/sm610

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:11, 1661–1676

Bibliographic databases:

UDC: 512.54
MSC: 20F50
Received: 26.12.2000

Citation: Yu. G. Leonov, “A lower bound for the growth of a 3-generator 2-group”, Mat. Sb., 192:11 (2001), 77–92; Sb. Math., 192:11 (2001), 1661–1676

Citation in format AMSBIB
\Bibitem{Leo01}
\by Yu.~G.~Leonov
\paper A~lower bound for the growth of a~3-generator 2-group
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 11
\pages 77--92
\mathnet{http://mi.mathnet.ru/msb610}
\crossref{https://doi.org/10.4213/sm610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886371}
\zmath{https://zbmath.org/?q=an:1031.20024}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 11
\pages 1661--1676
\crossref{https://doi.org/10.1070/SM2001v192n11ABEH000610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174857300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035528647}


Linking options:
  • http://mi.mathnet.ru/eng/msb610
  • https://doi.org/10.4213/sm610
  • http://mi.mathnet.ru/eng/msb/v192/i11/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Erschler A., “Critical constants for recurrence of random walks on $G$-spaces”, Ann. Inst. Fourier (Grenoble), 55:2 (2005), 493–509  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    2. Bartholdi L. Erschler A., “Growth of Permutational Extensions”, Invent. Math., 189:2 (2012), 431–455  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    3. Benli M.G. Grigorchuk R. Vorobets Ya., “On Growth of Random Groups of Intermediate Growth”, Group. Geom. Dyn., 8:3 (2014), 643–667  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:248
    Full text:83
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020